MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INTERLOCK; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

BOSTON SCIENTIFIC CORPORATION INTERLOCK; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number 83779
Medical Device Problem Code Difficult to Flush (1251)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/28/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluated by manufacturer: the device was returned for analysis.A coil and introducer sheath were returned for this complaint.The pusher wire and rhv were not returned.The coil was returned tied with a nylon thread.The twist lock of the introducer sheath had been opened.The introducer sheath was inspected and no anomalies were noted.The coil was returned stretched and kinked near the interlocking arm.The interlocking arm was inspected and was found kinked.No more damages were found in the returned device.Microscopic inspection of the main coil revealed that the zap tip has a smooth surface.The coil was returned stretched and kinked near the interlocking arm.The interlocking arm was inspected and was found kinked.Dimensional inspection of the outer diameter (od) of zap tip, od of the primary coil were performed and were within specifications.Dimensional inspection of fiber bundles was performed and revealed missing fiber bundles.
 
Event or Problem Description
Reportable based on device analysis completed on 20jan2020.It was reported that the coil failed to fill in liquid.The target lesion was located in the coronary artery fistula.During the procedure, it was noted that the coil failed to fill in liquid.The procedure was completed with another of the same device.No complications reported and patient's condition was stable.However, device analysis revealed missing coil fiber bundles.

Brand Name
INTERLOCK
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key9694788
Report Number2134265-2020-01251
Device Sequence Number1809894
Product Code KRD
UDI-Device Identifier08714729764984
UDI-Public08714729764984
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K132578
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/03/2021
Device Model Number83779
Device Catalogue Number83779
Device Lot Number0023132271
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/21/2019
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/20/2020
Initial Report FDA Received Date02/11/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age60 YR
Patient Weight70